MAUDE Adverse Event Report: CHRISTOPH MIETHKE GMBH & CO KG SHUNTASSISTANT 2.0 20; HYDROCEPHALUS MANAGEMENT

CHRISTOPH MIETHKE GMBH & CO KG SHUNTASSISTANT 2.0 20; HYDROCEPHALUS MANAGEMENT
Model Number FX102T
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hydrocephalus (3272)
Date of Event 04/25/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a shunt assistant 2.0 (#fx102t) was implanted together with an progav 2.0 (#fx467t) during a procedure performed.According to the complainant, the valve was malfunctioned.The patient underwent a revision procedure on (b)(6) 2025.The complained product will be send to the manufacturer for investigation.No patient complications were reported as a result of the revision procedure.Same incident as medwatch#3004721439-2025-00161.
 
Additional Manufacturer Narrative
Manufacturing site evaluation: investigation on-going.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted.
 
Additional Manufacturer Narrative
An investigation was not possible because the product is not available.Due to missing information (patient data, serial number, device itself), we are unable to provide a meaningful analysis.Regarding similar complaints where we could examine the products, we could determine that the most frequent cause for a deterioration in the function of the product are deposits caused by natural substances in the cerebrospinal fluid, e.G.Protein, blood or tissue particles.These are among the known and unavoidable risks and side effects of hydrocephalus therapy.Even small amounts of organic material can affect the integrity of the valve if aggregated in the valve.A final clarification of the cause what has led to the malfunction is only possible by an examination.
 
Event or Problem Description
No device was returned to the manufacturer same incident as medwatch#3004721439-2025-00161.

Brand Name
SHUNTASSISTANT 2.0 20
Common Device Name
HYDROCEPHALUS MANAGEMENT
Manufacturer (Section D)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM  14469
Manufacturer (Section G)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM   14469
Manufacturer Contact
joerg knebel
ulanenweg 2
potsdam, 14469
GM   14469
MDR Report Key22411188
Report Number3004721439-2025-00201
Device Sequence Number9692314
Product Code JXG
UDI-Device Identifier04041906501587
UDI-Public04041906501587
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K190174
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFX102T
Device Catalogue NumberFX102T
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/07/2025
Supplement Report FDA Received Date08/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown